International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 5, Pages 351-359
Quadratic functional equations of Pexider type
Mathematics Section, College of Science and Technology, Hong-Ik University, Chochiwon 339-800, Korea
Received 15 October 1999
Copyright © 2000 Soon-Mo Jung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
First, the quadratic functional equation of Pexider type
will be solved. By applying this result, we will also solve some
functional equations of Pexider type which are closely associated
with the quadratic equation.